# SDR AALA202406033407

- Difficulty date: May 31, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N838AA
- Make and model: Boeing 787-9
- Aircraft serial: 40659
- Aircraft time: 23,294 hours, 2,903 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 869Z9520130
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: CABIN FLOORBOARD IS DELAMINATED AT 19-20J. MAINTENACNE REPAIRED CABIN FLOOR BOARD AT 19-20J IAW B787-9 SRM B787-A-53-00-50-03A-663A-A.
